# SDR DLM11010493

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 42,888 hours, 5,882 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATT NOTIFIED CREW SMOKE SMELL IN AFT GALLEY. TURNED GALLEY POWER OFF. SMELL CONTINUED SMOKE DISAPEARED. ACTIVATED CABIN BUS SWITCH TO OFF POSITION. FIRE SERVICE INSPECTED AREA ABOVE AFT GALLEY WITH THERMAL IMAGE DEVICE. NIL HOT SPOTS / DAMAGE NOTED.AREA ALSO INSPECTED BY MTC NO DAMAGE OR SMELL DETECTED. ALL CB PANELS CHECKED ALL CIRCUIT BREAKERS SET RAN ALL GALLEY EQUIPMENT AND LIGHTS IN AREA FOR 1.5 HRS. CONT FROM ITEM 002 SLIGHT SMELL FROM RT DOUBLE OVEN. OVEN AND G-7 CHILLER FWD TO MEL REF LOG ITEMS 006/007
